# SDR YENA2022041300368

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 71,526 hours, 25,712 cycles
- System (JASC): 3242 · Brake
- Part: Rod
- Part number: E21327107
- Part serial: 9552
- Condition: Out Of Adjust
- Location: 10gg
- Part time: 27,709 hours, 6,880 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#107, EWR-MCO.  'AFTER PUSH BACK WE GOT BRAKES AUTO BRK FAULT.; T/S PER TSM 32-42-00-810-833-A REMOVED AND REPLACED BSCU FIN (10GG) AND ADJUSTED RODS OF BRAKE PEDAL XMITTER, AFTER ALL, CHECKS NORMAL. AIRCRAFT OK FOR SERVICE.'
